# SDR FDEA201611294288

- Difficulty date: November 29, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 70,844 hours, 26,333 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 183N200341
- Condition: Debonded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB HSS 81.0 FOUND DEBONDED.  REPAIRED IAW SRM 51-70-17-0G PRIMED AND TOP COATED IAW SRM 51-70-17-0G AND AMM 51-21-10-7.
